MathSciNet Relay Station
MathSciNet bibliographic data
MR409632 20D05
Yamaki, Hiroyoshi A characterization of the Suzuki simple group of order $448, 345, 497,600$. J. Algebra 40 (1976), no. 1, 229–244.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement